# SDR AALA200802153

- Difficulty date: July 22, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 82,984 hours, 16,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW FLOOR BEAM AT STATION 325 HAD CORROSION REMOVAL ON UPPER SURFACE OF HORIZONTAL FLANGES.  AREA OF DISCREPANCY IS 2.0 INCH BY 1.5 INCH WITH A DEPTH OF 0.027 INCH AND 0.028 INCH.  REPAIRED PER MRB 767 3254.
